# SDR SWI202405080371

- Difficulty date: March 20, 2024
- Submitted: May 8, 2024
- Operation: Air carrier
- Aircraft: N730EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10141
- Aircraft time: 41,874 hours, 30,472 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 265 S27l
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME AT FS265 STGR27 HAS AREAS CORROSION    (C-CHECK RO 5/6/2024)   PERFORMED FRAME SPLICE REPAIR AT F.S 265 BETWEEN 26L TO 26R REF. REO 670-53-11-1937 REV. -- DATED 2024-04-29 ALL STEPS COMPLIED WITH.. COMPLIED WITH TAK CARD 51-900-1002-SKY. PRESSURE CHECKS GOOD.
